# SDR CALA2017040400829

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 53,088 hours, 18,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING LOWER INTERIOR EMERGENCY EXIT LIGHT SIGNS NOT ILLUMINATED AT END OF EMERGENCY BATTERY CAPACITANCE CHECK JC 29-0550-8-0124. REMOVED AND REPLACED POWER SUPPLY FOR AFT OVERWING LOWER INTERIOR EMERGENCY EXIT LIGHTED SIGNS IAW AMM 33-51-06 OPS CHECK GOOD.
